MathSciNet Relay Station
MathSciNet bibliographic data
MR1127927 (92g:35036) 35B65 (35Q99 82C70)
DiPerna, R. J.; Lions, P.-L.; Meyer, Y. $L\sp p$ regularity of velocity averages. Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1991), no. 3-4, 271–287.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement